WILLIAM A. STAFNE, M.D., F.A.C.P.; ALLAN E. MOE, M.D.
Since the isolation and synthesis of Dicumarol by Link and his co-workers in 1941, and its subsequent utilization in the prevention and treatment of thromboembolic phenomena, numerous articles have appeared in the literature emphasizing the need for caution in its administration to prevent serious consequences. The case to be presented is one of Dicumarol poisoning, a result of malingering, with widespread hemorrhages of serious import.
The patient, a 26 year old graduate nurse, entered the hospital May 16, 1947, complaining of pain across the middle of her back of two days' duration. According to the patient, on the
WILLIAM A. STAFNE, ALLAN E. MOE. HYPOPROTHROMBINEMIA DUE TO DICUMAROL IN A MALINGERER: A CASE REPORT(HYPOPROTHROMBINEMIA DUE TO DICUMAROL IN A MALINGERER: A CASE REPORT*). Ann Intern Med. 1951;35:910–911. doi: 10.7326/0003-4819-35-4-910
Download citation file:
Published: Ann Intern Med. 1951;35(4):910-911.
Results provided by:
Copyright © 2017 American College of Physicians. All Rights Reserved.
Print ISSN: 0003-4819 | Online ISSN: 1539-3704
Conditions of Use